MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 5.0 ML, TRANSFER SET W/MICROCLAVE¿ CLEAR, DUAL CHECK VALVE, S; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 5.0 ML, TRANSFER SET W/MICROCLAVE¿ CLEAR, DUAL CHECK VALVE, S; STOPCOCK, I.V. SET
Catalog Number MC330583
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation; however, has not yet been received.
 
Event or Problem Description
The event involved a 102" (259 cm) appx 5.0 ml, transfer set w/microclave¿ clear, dual check valve, smallbore trifuse ext set w/2 microclave¿ clear, 0.2 micron filter, clamp, rotating luer where it was reported the product was leaking total parenteral nutrition (tpn).There was unknown patient involvement and unknown human harm.
 
Additional Manufacturer Narrative
D9 - date returned to mfg: 5 may 2025.Investigation summary: received a photo of the sample from the customer showing where the leak occurred.No conclusions could be made from the photo.One (1) used.List #mc330583, 102" (259 cm) appx 5.0 ml, transfer set w/microclave¿ clear, dual check valve, smallbore trifuse ext set w/2 microclave¿ clear, 0.2 micron filter, clamp, rotating luer; lot #14271059.--> two (2) used.List #unknown, extension tubing with clave; lot #unknown.--> one (1) used.List #unknown, edwards transducer; lot #unknown.--> one (1) used.List #unknown, microclave; lot #unknown.--> one (1) used.List #unknown, stopcock; lot #unknown.--> one (1) used.List #unknown, microclave; lot #unknown.--> one (1) used.Extension tubing with microclave and filter; lot #unknown.One (1) used.List #unknown, bifuse device; lot #unknown.--> two (2) used.List #unknown, microclave; lot #unknown.--> two (2) used.List #unknown, extension tubing with microclave; lot #unknown.One (1) used.List #mc330583, 102" (259 cm) appx 5.0 ml, transfer set w/microclave¿ clear, dual check valve, smallbore trifuse ext set w/2 microclave¿ clear, 0.2 micron filter, clamp, rotating luer; lot #14271059.--> one (1) used.List #unknown, extension tubing with microclave and filter; lot #unknown.--> one (1) used.List #unknown, bifuse device; lot #unknown.--> two (2) used.List #unknown, microclaves; lot #unknown.--> two (2) used.List #unknown, extension tubing with microclaves; lot #unknown.No visual damages or anomalies were observed on any sample.The reported complaint of a leak could be confirmed.The returned samples were tested an a leak was observed on the inline filter.The probable cause of the leak is from the temporary loss of hydrophobic properties.The device history record lot# was reviewed, and no non-conformities were found that would have led to the reported condition on the complaint.

Brand Name
102" (259 CM) APPX 5.0 ML, TRANSFER SET W/MICROCLAVE¿ CLEAR, DUAL CHECK VALVE, S
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22096909
Report Number9617594-2025-01110
Device Sequence Number6925961
Product Code FMG
UDI-Device Identifier00887709095861
UDI-Public(01)00887709095861(17)300101(10)14271059
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330583
Device Lot Number14271059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TOTAL PARENTERAL NUTRITION, UNK MFR.
Patient SexUnknown